# SDR ASAA11510372

- Difficulty date: September 19, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 12,815 hours, 4,143 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA CONTINUES TO SHOW ERRORS INDICATIVE OF EGT INDICATION SYSTEM ANOMALIES.  ALL OTHER PARAMETERS ARE NORMAL.  COCKPIT INDICATION IS STILL WITHIN RANGE.  STEPS 1 & 2 OF TSR 905574 CHECKED GOOD.  NO FAULTS FOUND.  REPLACED CJ9 HARNESS & T49.5 S1 PROBE.  OPS CHECK GOOD.  REF AMM 77 21 01 & 73 21 06.
